# SDR HNAA2024121601227

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 44,498 hours, 41,415 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Intermittent
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E1 REV DISAGREE INTERMITTENT ON TAXI AND WITH TAKEOFF THRUST  MEL   13DEC24  08:56  ALB  C34809  78-2 ENG 1(2) REV DISAGREE MESS H T.O. THRUST DFRL  15DEC24  03:39  PHL REACTIVATED #1 T/R, INSPECTED MICRO SWITCHES AND CANON PLUGS, NO DEFECTS NOTED. ACTVATED #1 T/R SEVERAL TIMES IAW AMM 78-31-01-700-801-A. CND MESSAGE. DEACTIVATED AND STOWED #100 T/R. RETAIN MEL 78-2. TRANSCRIBED TO LP 345343-1 FACT  18DEC24  06:17  SBY  RIGGED BOTH UPPER AND BOTH LOWER STOW SWITCHES IAW 145 AMM 78-31-01. REACTIVATED #100 T/R PLUGS INSTALLED. BOLTS STOWED. RAN AT POWER AND TAXIED AIRCRAFT. OPS CHECK GOOD. CLEAR MEL 78-2
